Minimum thickness of semi-circular skewed masonry arches

  1. Lookup NU author(s)
  2. Dr Vasilis Sarhosis
Author(s)Forgács T, Sarhosis V, Bagi K
Publication type Article
JournalEngineering Structures
Year2017
Volume140
Issue1
Pages317–336
ISSN (print)0141-0296
ISSN (electronic)1873-7323
The full text of this item is currently under embargo and cannot be made publicly available until 09/03/2018.
PublisherPergamon Press
URLhttps://doi.org/10.1016/j.engstruct.2017.02.036
DOI10.1016/j.engstruct.2017.02.036
Actions    Link to this publication

Altmetrics provided by Altmetric

Share